Dollar General
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets

Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets

$4.75
Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.

Browse all deals at Dollar General

See more in Shopping Misc.

See more from Alka-Seltzer

* This offer may contain time-sensitive information and offers. Please check with Dollar General to confirm actual price & availability.

5 of 6 locations

Find it at your local Dollar General (view store)


Top